Journal article icon

Journal article

ANNEALED DEFECTS IN LONG-PERIOD STRUCTURES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/18/7/002
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS More from this journal
Volume:
18
Issue:
7
Pages:
L163-L168
Publication date:
1985-01-01
DOI:
ISSN:
0022-3719
Pubs id:
pubs:383274
UUID:
uuid:ca6c9c3e-e1ae-4649-ab01-c5d4f7e5b019
Local pid:
pubs:383274
Source identifiers:
383274
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP